# SDR ASAA2014090209040

- Difficulty date: September 2, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 127 hours, 46 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC63DE0320SA
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT AT ROW 3AC INOPERATIVE.  ACFT GROUNDED.   FOUND WIRING CONNECTOR D14692 NOT FULLY SECURED. SECURED CONNECTOR AND  OPS NORMAL IAW MM 33-51-00.
